Duke Mathematical Journal

Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations

Robert S. Strichartz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 705-714.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312392

Digital Object Identifier
doi:10.1215/S0012-7094-77-04430-1

Mathematical Reviews number (MathSciNet)
MR0512086

Zentralblatt MATH identifier
0372.35001

Subjects
Primary: 46F10: Operations with distributions
Secondary: 35B40: Asymptotic behavior of solutions 81.35

Citation

Strichartz, Robert S. Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations. Duke Math. J. 44 (1977), no. 3, 705--714. doi:10.1215/S0012-7094-77-04430-1. https://projecteuclid.org/euclid.dmj/1077312392


Export citation